American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 116 of 116 found      Go to page: 1 2 3 4

[91] D. J. Hebert Jr.. Nonlinear parabolic equations and probability. Bull. Amer. Math. Soc. 80 (1974) 965-969. MR 0352709.
Abstract, references, and article information
View Article: PDF

[92] Kai-Tak Wong. On extended structures of a closed operator related to semigroup theory and the abstract Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 350-354. MR 0341181.
Abstract, references, and article information
View Article: PDF

[93] Hugo D. Junghenn and C. T. Taam. Arcs defined by one-parameter semigroups of operators . Proc. Amer. Math. Soc. 44 (1974) 113-120. MR 0331114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Ahméd Ramzy Sourour. Semigroups of scalar type operators on Banach spaces . Trans. Amer. Math. Soc. 200 (1974) 207-232. MR 0365228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] V. A. Babalola. Semigroups of operators on locally convex spaces . Trans. Amer. Math. Soc. 199 (1974) 163-179. MR 0383142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] H. Bruce Stewart. Generation of analytic semigroups by strongly elliptic operators . Trans. Amer. Math. Soc. 199 (1974) 141-162. MR 0358067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] Robert P. Kertz. Perturbed semigroup limit theorems with applications to discontinuous random evolutions . Trans. Amer. Math. Soc. 199 (1974) 29-53. MR 0362521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] Melinda W. Certain. One-parameter semigroups holomorphic away from zero . Trans. Amer. Math. Soc. 187 (1974) 377-389. MR 0336442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] Michael Lin. On the uniform ergodic theorem. II . Proc. Amer. Math. Soc. 46 (1974) 217-225. MR 0417822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] Hugo D. Junghenn. Tensor products and almost periodicity . Proc. Amer. Math. Soc. 43 (1974) 99-105. MR 0365223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] J. Marsden. A formula for the solution of the Navier-Stokes equations based on a method of Chorin. Bull. Amer. Math. Soc. 80 (1974) 154-158. MR 0395484.
Abstract, references, and article information
View Article: PDF

[102] Benjamin Dembart. Perturbation of semigroups on locally convex spaces. Bull. Amer. Math. Soc. 79 (1973) 986-991. MR 0322587.
Abstract, references, and article information
View Article: PDF

[103] W. E. Fitzgibbon. Weakly continuous accretive operators. Bull. Amer. Math. Soc. 79 (1973) 473-474. MR 0313903.
Abstract, references, and article information
View Article: PDF

[104] Frode Terkelsen. Boundedness properties for semigroups of operators . Proc. Amer. Math. Soc. 40 (1973) 107-111. MR 0326485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] M. Falkowitz. On finite invariant measures for Markov operators . Proc. Amer. Math. Soc. 38 (1973) 553-557. MR 0312318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] Michael G. Crandall. A generalized domain for semigroup generators . Proc. Amer. Math. Soc. 37 (1973) 434-440. MR 0313873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] W. M. Priestley. $C\sp{2}$-preserving strongly continuous Markovian semigroups . Trans. Amer. Math. Soc. 180 (1973) 359-365. MR 0324481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] J. W. Neuberger. Quasi-analyticity and semigroups. Bull. Amer. Math. Soc. 78 (1972) 909-922. MR 0315512.
Abstract, references, and article information
View Article: PDF

[109] Paul R. Chernoff. Nonassociative addition of unbounded operators and a problem of Brezis and Pazy. Bull. Amer. Math. Soc. 78 (1972) 562-563. MR 0303343.
Abstract, references, and article information
View Article: PDF

[110] J. W. Neuberger. Quasi-analyticity and semigroups of bounded linear transformations. Bull. Amer. Math. Soc. 78 (1972) 85-87. MR 0288623.
Abstract, references, and article information
View Article: PDF

[111] Thomas G. Kurtz. A random Trotter product formula . Proc. Amer. Math. Soc. 35 (1972) 147-154. MR 0303347.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[112] Paul R. Chernoff. Perturbations of dissipative operators with relative bound one . Proc. Amer. Math. Soc. 33 (1972) 72-74. MR 0296745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] M. Ann Piech. Diffusion semigroups on abstract Wiener space . Trans. Amer. Math. Soc. 166 (1972) 411-430. MR 0295141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] Mark A. Pinsky. Multiplicative operator functionals of a Markov process. Bull. Amer. Math. Soc. 77 (1971) 377-380. MR 298769.
Abstract, references, and article information
View Article: PDF

[115] Antonio O. Farias. Orientation-preserving mappings, a semigroup of geometric transformations and a class of integral operators. Bull. Amer. Math. Soc. 77 (1971) 422-424. MR 0286123.
Abstract, references, and article information
View Article: PDF

[116] Michael G. Crandall and Thomas M. Liggett. A theorem and a counterexample in the theory of semigroups of nonlinear transformations . Trans. Amer. Math. Soc. 160 (1971) 263-278. MR 0301592.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 116 of 116 found      Go to page: 1 2 3 4